Monistat 7 & pain, 6wks-3d prego?
Okay.. I am pregnant with my #4. I found out 2 days ago I have a yeast infection (which is common in pregnant women). I have NEVER had a yeast infection, pregnant or not. Called dr. office and was told to get Monistat 7. Night before last was first use and it became more painful after med was put on/in. I thought since throughout the day it had been worsening that was happening again. So yesterday my symptoms were about 90% better (Thank God). Last night I put med on/in and about 5 min after I was in the same pain as night before.
My 1rst question is: Is this the type of med that hurts while it heals?
Example: Hydrogen Peroxide "stings" when first applied, but works well!
My 2nd question is: Is Monistat 7 a med you have to finish full dosage - the 7 days - if symptoms are better?
Example: Amoxicillan even if you feel better you still must finish.
****Please only answer if you have personally been in same situation**** Thank-you!
- Anonymous1 decade agoFavorite Answer
Can you ask your doctor to give you something oral? My doctor gave me 7 pills. The pills only gave me nausea and I drank lots of ginger ale. Also told me to never use OTC yeast infection medicines, any concerns would be tested and sent to the lab because it could indeed be bacterial. How could they diagnose you over the phone?Source(s): 33w6d
- 1 decade ago
It happened the same way whenever I had yeast infections. After putting in the medicine, I felt so much more itchy and gross. I usually buy just the 1 time medicine though, so I don't know about finishing the full 7 days. I would imagine you have to finish it all. That's typically how it is with most meds.
- 1 decade ago
I had one as well at 8-9 wks and was told not to use Monistat in the first trimester. Only medications with Clotrimazole. Not sure if that's what's causing the pain but I would talk to your doctor.
This is a great reference for what you can safely take when you're pregnant.